# SDR ASAA1048265

- Difficulty date: September 7, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 36,324 hours, 19,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 657373249
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP O/B AFT EDGE DELAMINATED.  REMOVED DAMAGED AREA AND BONDED REPAIR DOUBLER AND FILLER.
